# SDR DL76S081642

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 64,540 hours, 29,728 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Unserviceable
- Location: Nr 10 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF APPROX 200FT AGL, THE STICK SHAKER ACTIVATED.  AIRSPEED WAS NML AND FLAPS 15DEG.  DURING FLAP RETRACTION RECEIVED LEADING EDGE SLAT ASYM CAUTION MSG.  PERFORMED QRH PROCEDURE.  FOUND DAMAGED TARGET AT NR 10 SLAT INBD TRACK.  REPLACED SAME.  REPLACED PROX BOX DUE TO NOT INDICATING TARGET PROBLEM.
